# SDR SWIA200922870

- Difficulty date: October 12, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 21,689 hours, 29,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY LIGHT INOP.  (FLT 6311)  RELAMPED EMERGENCY LIGHT.
